# SDR UPS06146129

- Difficulty date: February 9, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE SYSTEM WARNING LIGHT INOP. DEFERRED M319607 ISSUED.  CLEANED TEST SW 39WN. CKS GOOD PER AMM 52-73-14-4.
